Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 61, NWS Buffalo, NY

June 27, 2007Lewis County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 27, 2007, 2:07 PM EDT for Lewis County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 2:07 PM EDT (18:07 UTC)
Expired
Jun 27, 2007, 3:00 PM EDT
In force
53 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 31 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:30 PM EDTTSTM WND DMGWest Leyden, NYLIMBS AND WIRES IN ROAD BETWEEN WEST LYDEN AND LEES CENTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 271807
SVRBUF
NYC049-271900-
/O.NEW.KBUF.SV.W.0061.070627T1807Z-070627T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
207 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEWIS COUNTY IN CENTRAL NEW YORK

* UNTIL 300 PM EDT

* AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  HIGHMARKET...OR ABOUT 10 MILES NORTH OF CAMDEN...AND MOVING EAST AT
  20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONSTABLEVILLE BY 235 PM EDT...
  PORT LEYDEN BY 250 PM EDT...

LAT...LON 4356 7579 4338 7575 4342 7499 4369 7504

$$

SAGE
2 follow-up statements
000 
WWUS51 KBUF 271833
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT WED JUN 27 2007

NYC049-271900-
/O.CON.KBUF.SV.W.0061.000000T0000Z-070627T1900Z/
LEWIS NY-
233 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR LEWIS COUNTY...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CONSTABLEVILLE...OR
ABOUT 6 MILES WEST OF BOONVILLE...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORT LEYDEN BY 250 PM EDT...

LAT...LON 4356 7579 4338 7575 4342 7499 4369 7504

$$

SAGE
000 
WWUS51 KBUF 271858
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
258 PM EDT WED JUN 27 2007

NYC049-271908-
/O.EXP.KBUF.SV.W.0061.000000T0000Z-070627T1900Z/
LEWIS NY-
258 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR LEWIS COUNTY EXPIRES AT 300 PM
EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4356 7579 4338 7575 4342 7499 4369 7504

$$

SAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 10:07 AM EDT, 4 hours earlier.

Area forecast discussion, Jun 27, 10:07 AM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1007 AM EDT WED JUN 27 2007

.SYNOPSIS...
HIGH PRESSURE ALONG THE EAST COAST WILL PROVIDE A SOUTHWESTERLY
FLOW OF HOT AND HUMID AIR ACROSS WESTERN AND CENTRAL NEW YORK FOR
ONE MORE DAY TODAY. MOISTURE FROM THE OHIO VALLEY WILL GRADUALLY
BE DRAWN INTO THE REGION AND INCREASE THE THREAT OF SCATTERED
THUNDERSTORMS THIS AFTERNOON ACROSS INTERIOR SECTIONS. A COLD
FRONT WILL THEN CROSS THE AREA TONIGHT WITH A BETTER THREAT OF
MORE WIDESPREAD SHOWERS AND STORMS. THE SHOWERS SHOULD END FROM
NORTH TO SOUTH THURSDAY AS THE FRONT RECEDES...LEADING TO A FEW
DAYS OF PLEASANTLY COOL AND DRY WEATHER FROM FRIDAY ON THROUGH THE
UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
EARLIER FORECAST LOOKS ON TRACK WITH ONLY CHANGES TO RAISE MAX TEMPS
A BIT GENESEE VALLEY REGION AND ADJUST SKY GRIDS TO CURRENT
CONDITIONS. ONE MORE VERY WARM/HOT DAY WITH HIGH HUMIDITY WITH DEW
PTS IN THE UPPER 60S TO ARND 70.

CONCERNS FOR TODAY WILL BE MAXIMUM TEMPERATURES AND THE EXTENT OF
CONVECTIVE DEVELOPMENT THIS AFTERNOON. SUNSHINE THIS MORNING SHLD
GIVE WAY TO CONVECTIVE CLOUD DEVELOPMENT THIS AFTERNOON ESPECIALLY
AWAY FROM LK SHADOW AREAS. SIMILAR 850 MB TEMPS (18-19C) WE SHOULD
CHALLENGE MAXES REACHED ON TUESDAY...ESPECIALLY GEN VALLEY AND EAST.
WE WILL BE DRAWING ON MORE MOISTURE WHICH HAS BEEN LURKING ACROSS
OHIO VALLEY FOR DAYS...BUT IT DOES NOT LOOK AS ROBUST OR AS FAST AS
IT DID ON EARLIER MODEL RUNS. STILL...WE DO GET CAPES UP INTO
1000-1500 J/KG RANGE AND LIS OF -5 OR SO BY 18Z...SO EXPECT SOME
ACTIVITY TO POP ALONG LAKE BREEZE BOUNDARIES FROM CHAUT CO NORTHEAST
ACROSS FINGER LAKES BY LATER IN DAY. WILL GO WITH 40 POPS THOSE
AREAS. WE SHOULD GET A DISTINCT LAKE SHADOW BUF AREA WITH A FAIRLY
BRISK WSW FLOW THOUGH WHICH WILL INHIBIT ANYTHING HERE...SO WILL
DROP POPS TO 20 RANGE FOR THE AFTERNOON. SIMILAR CASE E OF LK
ONTARIO IN ART AREA. ANY STORMS MID TO LATE AFTERNOON WILL HAVE TO
BE WATCHED FOR TRAINING WITH VERY HIGH PWS (OVER 1.5 INCH). SVR
THREAT MARGINAL AT BEST...BUT CAN NEVER BE RULED OUT IN THIS
HEAT/HUMIDITY. WIND FIELDS ALOFT NOT IMPRESSIVE BUT BETTER CHC JUST
TO OUR EAST WITH PREFRONTAL TROF SETTING UP.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
COLD FRONT APPROACHES AND CROSSES AREA AFTER MIDNIGHT...REACHING
SRN TIER BY DAYBREAK. WE ALL SHOULD GET A DECENT SHOT OF SHOWERS
AND A FEW EVENING TSTMS WITH IT. MODEL QPF HAS BEEN SURPRISINGLY
WEAK (GENERALLY 0.25 INCH OR LESS)...BUT HAVE TO THINK THAT WE
HAVE POTENTIAL FOR MORE...ESPECIALLY WITH SUCH HIGH PWS. MODELS
ALSO IN VERY GOOD AGREEMENT WITH PROGRESS OF FRONT ON THURS...
SLOWING IT DOWN WITH A WAVE MOVING ACROSS PA. THIS MAY BE CLOSE ENOUGH
TO KEEP AT LEAST CHC POPS ACROSS SRN TIER MOST OF DAY...BUT AREAS
FROM BUF-ROC-ART SHOULD DRY OUT BY NOON WITH SOME RELUCTANT
CLEARING LATER IN THE DAY.

FRIDAY SHOULD BE AN ABSOLUTE BEAUTY WITH SUNSHINE AND 850 MB TEMPS
OF 8-10C SUPPORTING MID-UPR 70S AND A FRESH BREEZE...AS WE START
ANOTHER LONG STRETCH OF THE FINE WX WE ARE SO ACCUSTOMED TO THIS
YEAR.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE REGION WILL BE UNDER THE INFLUENCE OF A COOL UPPER TROUGH ALOFT
ACROSS THE NORTHEASTERN STATES AND COOL SURFACE HIGH PRESSURE
CENTERED OVER THE CENTRAL GREAT LAKES AND MID WEST. TEMPERATURES
WILL RANGE ABOUT 8 TO 10 DEGREES BELOW NORMAL THROUGH THE WEEKEND
(NEAR 70). A VORT MAX DROPPING SOUTHEAST ALONG THE FRINGE OF THE
UPPER TROUGH WILL BRING A CHANCE OF SHOWERS TO AREAS EAST OF THE
GENESEE ON SATURDAY AFTERNOON AND EVENING. THE HIGH PRESSURE
CENTER WILL BUILD FARTHER TO THE EAST ON SUNDAY AS THE UPPER
TROUGH SLIDES A BIT MORE TO THE EAST. ONLY AFTER THE HIGH CENTER
MOVES EAST OF THE REGION ON MONDAY AND TUESDAY WILL A WARMING
TREND RETURN WITH AFTERNOON HIGH BACK CLOSER TO THE UPPER 70S TO
LOW 80S...CLOSE TO SEASONAL NORMALS.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
DIURNAL HEATING AND INCREASING INSTABILITY SHOULD SET OFF SOME
SCATTERED THUNDERSTORMS...PARTICULARLY ACROSS INTERIOR SECTIONS
AWAY FROM ANY LAKE INFLUENCES THIS AFTERNOON. GIVEN THE AMOUNT OF
ATMOSPHERIC MOISTURE THAT WILL BE AVAILABLE...THERE WILL BE THE
POTENTIAL FOR ANY STORM TO PRODUCE IFR VSBYS IN HEAVY RAIN.

A COLD FRONT LOCATED OVER THE UPPER MIDWEST WILL DROP SOUTH ACROSS
THE AREA LATE TONIGHT AND THURSDAY MORNING. THIS FRONT WILL BRING A
HIGHER LIKELIHOOD OF SHOWERS AND THUNDERSTORMS ALONG WITH A RISK OF
LOWER CIGS AND VSBYS. AFTER THE FRONT PASSES THROUGH THE AREA BY MID
DAY THURSDAY...DRIER AND COOLER WEATHER WILL RETURN WITH VFR
CONDITIONS EXPECTED TO LAST INTO THE WEEKEND.

&&

.MARINE...
LIGHT WINDS WILL CONTINUE THROUGH THE EARLY MORNING HOURS BEFORE
SOUTHWEST WIND PICK UP LATER THIS MORNING AND DURING THE AFTERNOON
AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING COLD
FRONT. EXPECT THE HIGHEST WIND GUSTS TO OCCUR RIGHT ALONG THE
NIAGARA RIVER WHERE A SMALL CRAFT ADVISORY WILL BE ISSUED FOR THIS
AFTERNOON AND EARLY EVENING. THE RELATIVELY STABLE CONDITIONS OVER
THE LAKES WILL HELP TO KEEP WIND AND WAVES BELOW SMALL CRAFT
ADVISORY CRITERIA. SHOWERS AND THUNDERSTORMS ARE LIKELY TONIGHT AND
AND EARLY THURSDAY MORNING WITH THE PASSAGE OF THE COLD FRONT. WINDS
WILL SWITCH TO NORTHWEST THURSDAY EVENING AND REMAIN SO FOR FRIDAY
AND SATURDAY...VARYING FROM NORTHWEST TO NORTHEAST AT TIMES. LIGHTER
AND VARIABLE WINDS WILL ACCOMPANY HIGH PRESSURE ON SUNDAY.

&&

.HYDROLOGY...
OUR PARCHED REGION LOOKS TO GET SOME LIMITED RELIEF DURING THE
NEXT 24 HOURS OR SO. SCATTERED STORMS COULD DROP LOCALLY HEAVY
AMOUNTS THIS AFTERNOON INTO EARLY EVENING...BUT THEY WILL BE SPOTTY
AND AWAY FROM THE LAKES. MORE GENERAL QPF TONIGHT SHOULD AVERAGE
0.25 TO 0.5 INCH WITH A FEW SPOTS HIGHER. WE THEN LOOK TO BE DRY
FOR THE NEXT SEVERAL DAYS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM EDT THIS
         EVENING FOR LEZ020.

&&

SYNOPSIS...SFM
NEAR TERM...JJP
SHORT TERM...SFM
LONG TERM...WCH
AVIATION...TJP
MARINE...TJP
HYDROLOGY...SFM
Hazardous weather outlook, Jun 27, 5:00 AM EDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT WED JUN 27 2007

NYZ001>003-010>013-019>021-085-280900-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND
CONTINUE OVERNIGHT. LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS ARE
POSSIBLE WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-280900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A
FEW OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>008-014-280900-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO-
500 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
TONIGHT. ANY OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

In the hours before

Special weather statement, Jun 27, 12:39 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1239 PM EDT WED JUN 27 2007

NYZ001-002-010>012-019>021-085-271815-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE...
ORCHARD PARK...SPRINGVILLE
1239 PM EDT WED JUN 27 2007

...THUNDERSTORMS BEGINNING TO DEVELOP...

AT 1230 PM, THUNDERSTORMS, SOME WITH HEAVY RAINFALL, GUSTY WINDS
AND POSSIBLY HAIL, WERE SCATTERED OVER CATTARAUGUS COUNTY. ALL OF
THE ACTIVITY WAS MOVING NORTHEAST AND SOME OF THE CITIES AND
TOWNS THE STORMS WILL BE NEAR INCLUDE LITTLE VALLEY, EAGLE, AND
LIME LAKE AROUND 1245 PM, AND ELLICOTTVILLE AROUND 1 PM. BE ON THE
ALERT FOR PONDING ON ROADS AND POSSIBLE SOME POOR DRAINAGE
FLOODING. WHILE SHOWERS AND STORMS ARE POSSIBLE ALMOST ANYWHERE,
MOST OF THE ACTIVITY WILL LIKELY CONTINUE TO DEVELOP ACROSS THE
SOUTHERN TIER COUNTIES, AND WYOMING COUNTY THROUGH 2 PM.
Special weather statement, Jun 27, 1:15 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
115 PM EDT WED JUN 27 2007

NYZ006>008-271930-
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
115 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS MOVING ACROSS THE REGION...

AT 110 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS
AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS OSWEGO COUNTY FROM THE
REDFIELD AREA, SOUTHWEST TO PARISH, PALERMO, ACROSS FULTON TO
HANNIBAL. THE STORMS WILL CONTINUE FORMING ALONG THIS GENERAL
AXIS THROUGH THE LATE AFTERNOON, AND MOVE INTO SOUTHERN LEWIS
COUNTY AS WELL. OTHER SHOWERS AND THUNDERSTORMS OF THE SAME
INTENSITY, WILL BE POPING UP ACROSS THE REMAINDER OF THE REGION
THROUGH THE AFTERNOON. ANY OF THESE STORMS WILL BE CAPABLE OF
PRODUCING POOR DRAINAGE FLOODING ALONG WITH SIGNIFICANT PONDING ON
AREA ROADWAYS. BOATERS ALONG THE NEAR SHORE WATERS OF OSWEGO AND
JEFFERSON COUNTIES SHOULD BE ALERT FOR APPROACHING STORMS, AND BE
PREPARED TO SEEK SAFE HARBOR.
Special weather statement, Jun 27, 1:23 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
123 PM EDT WED JUN 27 2007

NYZ003>005-013-014-271945-
MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN...
GENESEO...CANANDAIGUA
123 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF THE REGION...

AT 125 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS
AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS SOUTHERN ONTARIO AND
SOUTHERN LIVINGSTON COUNTIES, AND NORTHERN CAYUGA COUNTY. STORMS
ARE EXPECTED TO CONTINUE TO FORM, AND MOVE ALONG, THIS GENERAL
VICINITY THROUGH 330 PM. SOME OF THESE STORMS WILL PRODUCE POOR
DRAINAGE FLOODING, ALONG WITH SIGNIFICAN PONDING ON AREA ROADWAYS.
MORE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL POP UP
ACROSS OTHER PARTS OF THE REGION THROUGH LATE AFTERNOON.

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:21 PM EDTSevere Thunderstorm WarningBUFOswego39 min
Jun 27, 1:49 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus22 min
Jun 27, 1:56 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario64 min
Jun 27, 2:01 PM EDTSevere Thunderstorm WarningBUFOswego59 min
Jun 27, 4:18 PM EDTSevere Thunderstorm WarningBUFCattaraugus87 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.